Advertisement

Probleme de Cauchy a donnees singulieres

  • Claude Wagschal
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 409)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    J-C DE PARIS.-Problème de Cauchy analytique à données singulières pour un opérateur différentiel à caractéristiques multiples, Comptes Rendus, 272, Série A, 1971, pp. 1723–1726 et J. Math. Pures et Appl. (à paraître).MathSciNetzbMATHGoogle Scholar
  2. [2]
    L. GARDING, T. KOTAKE, J. LERAY.-Uniformisation et développement asymptotique de la solution du problème de Cauchy linéaire à données holomorphes. Analogie avec la théorie des ondes asymptotiques et approchées (Problèmes de Cauchy I bis et VI), Bull. Soc. math. France, t. 92, 1964, p. 263–361.MathSciNetzbMATHGoogle Scholar
  3. [3]
    Y. HAMADA.-The singularities of the solutions of the Cauchy problem, Publications of the Research Institute for Mathematical Sciences, Kyoto University, Vol. 5, 1969, p. 21–40.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Y. HAMADA.-On the propagation of singularities of the solution of the Cauchy problem, Publications of the Research Institute for Mathematical Sciences, Kyoto University; vol. 6, 1970, p. 357–384.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    G. HUFFORD.-On the characteristic Matrix of a matrix of differential operators, J. of differential equations, 1, p. 27–38, 1965.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    P.D. LAX.-Asymptotic solutions of oscillatory initial value problems, Duke Math. J., Vol. 24, 1957, p. 627–646.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    D. LUDWIG.-Exact and asymptotic solutions of the Cauchy problem, Comm. pure appl. Math., Vol. 13, 1960, p. 473–508.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    S. MIZOHATA.-Analyticity of the fundamental solutions of hyperbolic systems, J. Math. Kyoto Univ., 1, 1962, p. 327–355.MathSciNetzbMATHGoogle Scholar
  9. [9]
    S. MIZOHATA.-Solutions nulles et solutions non analytiques, J. Math. Kyoto Univ., 1, 1962, p. 271–302.MathSciNetzbMATHGoogle Scholar
  10. [10]
    L.R. VOLEVIČ.-On general systems of differential equations, Soviet Math., t. 1, 1960, p. 458–465.MathSciNetGoogle Scholar
  11. [11]
    C. WAGSCHAL.-Problème de Cauchy analytique, à données méromorphes, Comptes Rendus, 272, Série A, 1971, p. 1719–1722 et J. Math. pures et appl., Vol. 51, 1972, p. 375–397.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Claude Wagschal

There are no affiliations available

Personalised recommendations